# SDR R61A201309200894

- Difficulty date: September 20, 2013
- Submitted: October 2, 2013
- Operation: Air carrier
- Aircraft: N203WQ
- Make and model: Bombdr DHC8402
- Aircraft serial: 4203
- Aircraft time: 10,471 hours, 10,141 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Valve
- Part number: 9752565
- Condition: Leaking
- Location: Hyd System
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

ON DECENT, CREW REPORTED NR 1 HYD QTY INDICATING ABNORMALLY LOW AND SOON AFTER THEY RECEIVED A NR 1 HYD PUMP CAUTION LIGHT.  ALSO RECEIVED A FLAP POWER CAUTION LIGHT AFTER ATTEMPTING TO SELECT FLAPS 5.  RAN QRH CHECKLIST, DECLARED AN EMERGENCY.  LANDED WITHOUT INCIDENT.  MX INSPECTED AND FOUND THE LEAK COMING FROM BALANCE RELIEF VALVE.  R & R THE NR 1 SYS ENGINE DRIVEN PUMP, SYS FILTERS AND THE NR 1 SYS PRIORITY VALVE, BALANCE VALVE IAW AMM.  ACFT IS GOOD FOR SERVICE.
